hrcak mascot   Srce   HID

Ostalo

Repeated Presentation of Graves’ Disease as a Manifestation of Immune Reconstitution Syndrome in an Hiv-Infected Patient Taking Haart: Case Report

Klaudija Višković
Lorna Stemberger
Zoran Brnić
Josip Begovac

Puni tekst: engleski, pdf (75 KB) str. 125-127 preuzimanja: 335* citiraj
APA 6th Edition
Višković, K., Stemberger, L., Brnić, Z. i Begovac, J. (2013). Repeated Presentation of Graves’ Disease as a Manifestation of Immune Reconstitution Syndrome in an Hiv-Infected Patient Taking Haart: Case Report. Acta clinica Croatica, 52. (1.), 125-127. Preuzeto s https://hrcak.srce.hr/110712
MLA 8th Edition
Višković, Klaudija, et al. "Repeated Presentation of Graves’ Disease as a Manifestation of Immune Reconstitution Syndrome in an Hiv-Infected Patient Taking Haart: Case Report." Acta clinica Croatica, vol. 52., br. 1., 2013, str. 125-127. https://hrcak.srce.hr/110712. Citirano 28.03.2020.
Chicago 17th Edition
Višković, Klaudija, Lorna Stemberger, Zoran Brnić i Josip Begovac. "Repeated Presentation of Graves’ Disease as a Manifestation of Immune Reconstitution Syndrome in an Hiv-Infected Patient Taking Haart: Case Report." Acta clinica Croatica 52., br. 1. (2013): 125-127. https://hrcak.srce.hr/110712
Harvard
Višković, K., et al. (2013). 'Repeated Presentation of Graves’ Disease as a Manifestation of Immune Reconstitution Syndrome in an Hiv-Infected Patient Taking Haart: Case Report', Acta clinica Croatica, 52.(1.), str. 125-127. Preuzeto s: https://hrcak.srce.hr/110712 (Datum pristupa: 28.03.2020.)
Vancouver
Višković K, Stemberger L, Brnić Z, Begovac J. Repeated Presentation of Graves’ Disease as a Manifestation of Immune Reconstitution Syndrome in an Hiv-Infected Patient Taking Haart: Case Report. Acta clinica Croatica [Internet]. 2013 [pristupljeno 28.03.2020.];52.(1.):125-127. Dostupno na: https://hrcak.srce.hr/110712
IEEE
K. Višković, L. Stemberger, Z. Brnić i J. Begovac, "Repeated Presentation of Graves’ Disease as a Manifestation of Immune Reconstitution Syndrome in an Hiv-Infected Patient Taking Haart: Case Report", Acta clinica Croatica, vol.52., br. 1., str. 125-127, 2013. [Online]. Dostupno na: https://hrcak.srce.hr/110712. [Citirano: 28.03.2020.]

Sažetak
An HIV-infected patient who experienced immune reconstitution after highly active antiretroviral therapy (HAART) (increase in CD4 T-cell count from 84/mm3 to 310/mm3) presented with severe Graves’ disease twice, after commencing and recommencing HAART. At the first episode of Graves’ disease, 21 months after the introduction of HAART, the symptoms of thyroid dysfunction vanished without any specific treatment, but were associated with termination of taking HAART. At the second episode, 5 years after recommencing HAART, the patient continued taking HAART and commenced antithyroid therapy with thiamazole. Graves’ disease developed after a long period, while the patient was in good condition and when complications resulting from HAART were not expected. No features of any autoimmune disease were diagnosed before HAART initiation.

Ključne riječi
HIV infection; Antiretroviral therapy; Graves’ disease

Hrčak ID: 110712

URI
https://hrcak.srce.hr/110712

[hrvatski]

Posjeta: 538 *